# SDR HEEA060552

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Restraint Assy
- Part number: 407370720101
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT ASSEMBLY FRAYED.
